MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Model Number TYY-NNNNRM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ankylosis (4527)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon temporarily removed the mandibular component to release the ankylosis.No additional report was reported.
 
Event or Problem Description
The surgeon debrided the patient's right tmj.

Brand Name
PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Common Device Name
RIGHT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11729628
Report Number2031049-2021-00025
Device Sequence Number11622276
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRM0
UDI-Public+B004TYYNNNNRM0/$$3211001W53162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberTYY-NNNNRM
Device Catalogue NumberTYY-NNNNRM
Device Lot NumberW53162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR